×

Completamenti di spazii uniformi. (Italian) Zbl 0104.39502


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aquaro, G., Ricovrimenti aperti e strutture uniformi sopra uno spazio topologico, Ann. di Mat. pura e applic, XLVII, IV, 319-390 (1959) · Zbl 0090.12803 · doi:10.1007/BF02410901
[2] Aquaro G.,Spazii collettivamente normali ed estensioni di applicazioni continue, «Rivista di Mat. Univ.», di Parma (in corso di pubblicazione).
[3] Bourbaki, N., Topologie Générale, Actual. Scient. et Ind., 858-1142 (1951), Paris: Harmann, Paris
[4] Bourbaki, N., Topologie Générale, Actual. Scient. et Ind., 1045-1045 (1958), Paris: Hermann, Paris · Zbl 0085.37103
[5] Engelking, R.; Mrówka, S., On E-compact Spaces, Bull. Acad. Polon. Sciences., Serie math. astr. phys, VI, 7, 429-436 (1958) · Zbl 0083.17402
[6] Gillman, L.; Jerison, M., Rings of continuous functions (1960), Princeton (N. J.): Princeton Van Nostrand, Princeton (N. J.) · Zbl 0093.30001
[7] Gillman, L.; Henriksen, M., Concerning rings of continuous functions, Trans. Amer. Math. Soc., Soc., 77, 340-362 (1954) · Zbl 0058.10003 · doi:10.2307/1990875
[8] Hewitt, E., Rings of valued continuous functions, I., Trans. Amer. Math. Soc., 64, 45-99 (1948) · Zbl 0032.28603 · doi:10.2307/1990558
[9] Kateťov, M., Measures in Fully Normal Spaces, Fundam. Math., XXXVIII, 73-84 (1951) · Zbl 0045.17101
[10] Kateťov, M., Estensioni di ricovrimenti localmente finiti, Colloquium Math., 6, 145-151 (1958) · Zbl 0085.16901
[11] Kelley, J. L., General Topology (1955), New York: Van Nostrand, New York · Zbl 0066.16604
[12] Kowalski, H. J., Topologische Räume (1961), Basel Stutgart: Birkhäuser Ver., Basel Stutgart
[13] Mrówka, S., Some Properties of Q-spaces, Bull. Acad. Polon. Sciences, cl. III, V, 10, 947-950 (1957) · Zbl 0079.38602
[14] Mrówka, S., A Property ofHewittExtensions vX of Topologial Spaces, Bull. Acad. Polon. Sciences, Serie math. astr. phys., VI, 2, 95-96 (1958) · Zbl 0081.38602
[15] Shirota, T., A Class of Topological Spaces, Osaka Math. Jour., 4, 22-40 (1952) · Zbl 0047.41704
[16] Tukey, J. W.,Convergence and uniformity in topology, «Annals of Math. Studies», n. 2 (1940). · Zbl 0025.09102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.